MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX LINE DRAW PLUS HEPARIN 3ML FILTER-PROP, FILTER-PRO 200/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX LINE DRAW PLUS HEPARIN 3ML FILTER-PROP, FILTER-PRO 200/CA; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 4043E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that when sampling with a blood gas syringe there was leakage in the filter.There was unknown patient harm as a result of the event.
 
Additional Manufacturer Narrative
Updated h6, health effect - impact code.There was no patient involvement.Thirty-six (36) new devices were received for evaluation.A visual inspection was performed, no damages or anomalies observed, and the reported issue could not be duplicated via functional testing.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
PORTEX LINE DRAW PLUS HEPARIN 3ML FILTER-PROP, FILTER-PRO 200/CA
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21669834
Report Number3012307300-2025-03175
Device Sequence Number4643249
Product Code JKA
UDI-Device Identifier20351688039191
UDI-Public(01)20351688039191(17)240529(10)6011374
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4043E
Device Lot Number6011374
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown